# SDR TWAA9712301

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50198A
- Condition: Failed
- Location: Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - FLT 693 - DURING APPROACH SMOKE WAS DETECTED IN THE COCKPIT DUE TO A SHORTED COFFEE MAKER.  REMOVED AND REPLACED THE COFFEE MAKER, MFG P/N 50198A, MANUFACTURED BY NORDSKOG INDUSTRIES.  OPERATIONAL CHECK NORMAL.  (M)
